Hello Dr. Lam,
I had Juvederm XC injected into my top lip and n/l folds 7 weeks ago (1/2 syringe in top lip and the remaining plus additional syringe in n/l folds). I have a visible bump at the injection site on the left, but the right fold was deeper and longer and more was injected and I have would looks like swelling, but there is a lot of product underneath the skin. My main concern is this... on the right where the excess prodect was placed with the swelling appearance, I have a decreased sensation of the skin which seems to run down to the chin area. Also, the area around my mouth and chin specifically moreso on the right seems very pale and blue in places. I figure some of the product has been placed too close to the skin, but why am I having a weird feeling on my skin? I can feel hot, cold, touch, but it it's different...somewhat dull. It worries me that I will lose feeling or that permanent damage has been done. Sometimes the injection areas on both sides seem to swell more than other days. I already suffer from anxiety and this is causing a great deal of distress. I don't know if I have a great deal of edema on the right and therefore I have the weird skin sensation; I did have some bruising on that side as well. I wish I could have my old face back folds and all and have been considering to have some of the filler dissolved. Should I be concerned with the skin sensation or could a nerve possibly be stretched from the filler and will go away? I've lost faith in my PS office even though it was a medical esty who did the injection and her lack of concern is troublesome. I had this done in Fort Worth, but would make the drive to Plano if you think this is something you can help me with. One other thing... my skin around the lower face and chin seem "spongy" now... is it from the product drawing water around the areas? My right side smile is also shortened? or being pushed down from the n/f filler. I'm an emotionally mess. I greatly appreciate your time and input. Thank you.